Boots Ibuprofen Long Lasting 200mg - 16 Capsules

£3.39
16 UNI | £0.21 per 1UNI
2559692

Relieves pain, inflammation and fever. Easy to swallow
See details below, always read the label
Suitable for: Adults & children of 12 years & over
Active ingredients: Ibuprofen 200mg

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery

Uses: A slow release capsule for the relief of headaches, rheumatic and muscular pain, backache, migraine, period pain, dental pain and neuralgia. It can also be used to reduce fever and relieve the symptoms of colds and flu.

Suitable for

Adults and children aged 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read all of the enclosed leaflet for full instructions.

Check the foil is not broken before use. If it is, do not take that capsule

Swallow each capsule whole with water

Adults and children of 12 years and over: Take two capsules in the morning and evening, if you need to.

Don't take more than 4 capsules in 24 hours. Do not give to children under 12 years.

Do not exceed the stated dose

If your symptoms worsen at any time, or do not go away within 10 days, talk to your pharmacist or doctor.

Hazards and Cautions

Before you take this medicine

Do not take:

  • If you have a stomach ulcer, perforation or bleeding of the stomach, or have had one in the past (you may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in your stools or passed black tarry stools)
  • If you have had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine
  • If you are allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steroidal anti-inflammatory medicines (you have ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
  • If you are taking aspirin with a daily dose above 75mg, or other non-steroidal anti-inflammatory medicines
  • If you have severe heart, kidney or liver failure
  • If you are pregnant


Talk to your pharmacist or doctor:-
  • If you have, or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, stomach or bowel problems
  • If you smoke
  • If you are elderly

Keep all medicines out of the sight and reach of children

Storage

Store below 25 °C in the original package

Use by the date on the end flap of the carton

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice if you suffer from allergies

Active ingredients

Ibuprofen 200 mg.

Ingredients

Active ingredient: Each modified release hard capsule contains Ibuprofen 200 mg.

Also contains: microcrystalline cellulose, Eudragit NE 30D, hypromellose, talc, colloidal silicon dioxide. The capsule shell contains: gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine (E127).

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.50 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 8pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.